Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 245609, 8 pages
http://dx.doi.org/10.1155/2013/245609
Research Article

Doubly Constrained Robust Blind Beamforming Algorithm

Engineering Optimization and Smart Antenna Institute, Northeastern University at Qinhuangdao, Qinhuangdao 066004, China

Received 28 December 2012; Accepted 15 July 2013

Academic Editor: Bin Wang

Copyright © 2013 Xin Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Song, Jingguo Ren, and Qiuming Li, “Doubly Constrained Robust Blind Beamforming Algorithm,” Journal of Applied Mathematics, vol. 2013, Article ID 245609, 8 pages, 2013. https://doi.org/10.1155/2013/245609.